# SDR DALA1209000197

- Difficulty date: February 14, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 66,313 hours, 9,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 30ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY AT 30AB IS DAMAGED.  MAINTENANCE REPLACE 30AB ASSY 2012-D0175.
